Volume 11, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The self-linking number in annulus and pants open book decompositions

Keiko Kawamuro and Elena Pavelescu

Algebraic & Geometric Topology 11 (2011) 553–585
Abstract

We find a self-linking number formula for a given null-homologous transverse link in a contact manifold that is compatible with either an annulus or a pair of pants open book decomposition. It extends Bennequin’s self-linking formula for a braid in the standard contact 3–sphere.

Keywords
braid, transverse knots, self-linking number
Mathematical Subject Classification 2000
Primary: 57M25, 57M27
Secondary: 57M50
References
Publication
Received: 8 November 2009
Revised: 6 October 2010
Accepted: 24 October 2010
Published: 15 February 2011
Authors
Keiko Kawamuro
Department of Mathematics
University of Iowa
14 MacLean Hall
Iowa City IA 52242
USA
Elena Pavelescu
Department of Mathematics
Rice University
6100 Main St
Houston, TX 77005
USA